# SDR USAASB98216

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE EMERGENCY LIGHTS AT SEAT ROWS 21 AND 22 INOP.  MIANTENANCE REMOVED AND REPLACED THE BATTERY PACK AND CHARGER.  OPERATIONAL CHECK GOOD.  (M)
